# SDR IPXA10558972

- Difficulty date: March 21, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4,  RT WING INBD FLAP T/E LOWER SURFACE CORNER IS CHAFED.  WBL 230 FOUND TO BE OUT OF LIMITS (ON CUSTOMER CARD 849231), REPAIRED IAW SRM 51-70-10-2R, REPAIR 4.
